# SDR CALA2022101202780

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 70,223 hours, 25,317 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Position Sensor
- Part number: 2061151
- Part serial: 0700
- Condition: Inoperative
- Location: Left Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT FLAP NEEDLE IS BOUNCING INTERMITANTLY BETWEEN 6 OCLOCK AND 12 OCLOCK POSITION ON GAUGE PERFORMED BITE OF FSEU REF FIM 27-61 TASK 801 LAST FLT SHOWS OK FAULT 27-52259 AND 27-52261. PERFORMED FIM 27-61 TASK 813 AND ROTABLE PARTS CHANGE WAS INDICATED - TT # 1362298  SN OFF 0700 FIM 27-61 TASK 832 ACCORDING FOR RELATED MSG BOTH CK OK. REPLACED FLAP POSITION INDICATOR REF AMM 27-58-02  -400-801 CK ADD EMP:U030756 INDICATOR, POSI  OFF 29-2758-9-0001 0700 ON 29-2758-9-0001 3243
